Triple positive solutions for a class of two-point boundary-value problems
MetadataShow full metadata
We obtain sufficient conditions for the existence of at least three positive solutions for the equation x''(t) + q(t)ƒ(t, x(t), x'(t)) = 0 subject to some boundary conditions. This is an application of a new fixed-point theorem introduced by Avery and Peterson .
CitationBai, Z., Wang, Y., & Ge, W. (2004). Triple positive solutions for a class of two-point boundary-value problems. Electronic Journal of Differential Equations, 2004(6), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.